# SDR CALA0800323

- Difficulty date: April 3, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 28,568 hours, 15,045 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654967
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BILGE AREA AT STA 767 RBL 10" IN AFT CARGO FOUND CORRODED.  CORROSION FOUND TO BE OUT OF LIMITS PER B737-500 SRM 53-00-07 & 53-60-07.  REMOVED CORROSION PER B737-500 SRM 53-00-07, ACCOMPLISHED REPAIR PER 13-737-500 SRM 53-00-07 REPAIR 8.
